Absorb-All can help with the running discharge after elimination.
Question: I have a 20 yr old Paint who suffers from navicular bursitis, DDF tendon damage as well as lateral collateral ligament damage. Feed schedule:
Horse tech A-Z copper complete
Rice bran and grass pellets
Gabapentin 800 mg 10 twice a day
bute 1gr twice a day
After years of guessing MRI done 1/15. Months of rest, I wrap coffin injections and osphos and wedge pads, not much difference....Except the last couple months he has had running discarge before or after what looks to be normal poop! Vet said not to worry, I have had him since he was 4 and I have never seen this before. I would love to get hm off Bute and as pain free as possible so any suggestion are greatly appreciated. I am hoping you can give me advice for the discharge as well.
Dr. Kellon: I strongly agree with getting him off the bute. A common side effect with long term use is colitis. It also interferes with healing and probably isn't doing that much for pain anyway. Try tapering down to once a day for a week or so then stop. Between a very, very meticulously balanced hoof trip, the Arthroxigen and Jiaogulan he should be fairly comfortable. The goal right now is just moving around at a walk and eating well.